# SDR LR7A2014062600746

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,212 hours, 5,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 3752361RLS5317
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK, FOUND RAMP DOOR RT SEAL RETAINER CRACKED AT BS 760, RBL 62.  REPAIRED IAW SMP583, SRM FIG 53-50-21.  LP 76874, ITEM M18.
